Skip to Main content
Number of documents

43

Olivier Bokanowski


Journal articles27 documents

  • Olivier Bokanowski, Anya Désilles, Housnaa Zidani. Relationship Between Maximum Principle and Dynamic Programming in presence of Intermediate and Final State Constraints. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, In press, ⟨10.1051/cocv/2021084⟩. ⟨hal-03079781v2⟩
  • Olivier Bokanowski, Kristian Debrabant. Backward differentiation formula finite difference schemes for diffusion equations with an obstacle term. IMA Journal of Numerical Analysis, Oxford University Press (OUP), In press, ⟨10.1093/imanum/draa014⟩. ⟨hal-01686742v2⟩
  • Ilaria Xausa, Robert Baier, Olivier Bokanowski, Matthias Gerdts. COMPUTATION OF AVOIDANCE REGIONS FOR DRIVER ASSISTANCE SYSTEMS BY USING A HAMILTON-JACOBI APPROACH. Optimal Control Applications and Methods, Wiley, In press, ⟨10.1002/oca.2565⟩. ⟨hal-01123490v3⟩
  • Mohamed Assellaou, Olivier Bokanowski, Anna Désilles, Hasnaa Zidani. Value function and optimal trajectories for a maximum running cost control problem with state constraints. Application to an abort landing problem. . ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2018, 52 (1), pp.305--335. ⟨10.1051/m2an/2017064⟩. ⟨hal-01484190⟩
  • Olivier Bokanowski, Athena Picarelli, Hasnaa Zidani. State-constrained stochastic optimal control problems via reachability approach . SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2016, 54 (5), pp.2568-2593. ⟨10.1137/15M1023737⟩. ⟨hal-01287013⟩
  • Olivier Bokanowski, Giorevinus Simarmata. Semi-Lagrangian discontinuous Galerkin schemes for some first and second-order partial differential equations. ESAIM: Mathematical Modelling and Numerical Analysis, EDP Sciences, 2016, 50 (6), 1699-1730 (32 p.). ⟨10.1051/m2an/2016004⟩. ⟨hal-00743042v4⟩
  • Mohamed Assellaou, Olivier Bokanowski, Hasnaa Zidani. Error Estimates for Second Order Hamilton-Jacobi-Bellman Equations. Approximation of Probabilistic Reachable Sets. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.3933 - 3964. ⟨10.3934/dcds.2015.35.3933⟩. ⟨hal-00998371v2⟩
  • Olivier Bokanowski, Athena Picarelli, Hasnaa Zidani. Dynamic Programming and Error Estimates for Stochastic Control Problems with Maximum Cost. Applied Mathematics and Optimization, Springer Verlag (Germany), 2015, 71 (1), pp.125--163. ⟨10.1007/s00245-014-9255-3⟩. ⟨hal-00931025v2⟩
  • Olivier Bokanowski, Maurizio Falcone, Roberto Ferretti, Lars Grüne, Dante Kalise, et al.. Value iteration convergence of "-monotone schemes for stationary Hamilton-Jacobi equations. Discrete and Continuous Dynamical Systems - Series A, American Institute of Mathematical Sciences, 2015, 35 (9), pp.4041 - 4070. ⟨10.3934/dcds.2015.35.4041⟩. ⟨hal-00989495⟩
  • Albert Altarovici, Olivier Bokanowski, Hasnaa Zidani. A general Hamilton-Jacobi framework for nonlinear state-constrained control problems. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2013, 19 (2), pp.337--357. ⟨10.1051/cocv/2012011⟩. ⟨hal-00653337v3⟩
  • Olivier Bokanowski, Jochen Garcke, Michael Griebel, Irene Klompmaker. An adaptive sparse grid semi-lagrangian scheme for first order Hamilton-Jacobi Bellman equations. Journal of Scientific Computing, Springer Verlag, 2013, 55, pp. 575-605. ⟨10.1007/s10915-012-9648-x⟩. ⟨hal-00741178⟩
  • Olivier Bokanowski, Yingda Cheng, Chi-Wang Shu. A discontinuous Galerkin scheme for front propagation with obstacles. Numerische Mathematik, Springer Verlag, 2013, 126 (1), pp.1-31. ⟨10.1007/s00211-013-0555-3⟩. ⟨hal-00653532v2⟩
  • Olivier Bokanowski, Yingda Cheng, Chi-Wang Shu. A discontinuous Galerkin solver for front propagation. SIAM Journal on Scientific Computing, Society for Industrial and Applied Mathematics, 2011, 33 (2), pp.923-938. ⟨hal-00653471⟩
  • Olivier Bokanowski, Nicolas Forcadel, Hasnaa Zidani. Deterministic state constrained optimal control problems without controllability assumptions. ESAIM: Control, Optimisation and Calculus of Variations, EDP Sciences, 2011, 17 (4), pp. 995-1015. ⟨10.1051/cocv/2010030⟩. ⟨hal-00415953v2⟩
  • Olivier Bokanowski, Nicolas Forcadel, Hasnaa Zidani. Reachability and minimal times for state constrained nonlinear problems without any controllability assumption. SIAM Journal on Control and Optimization, Society for Industrial and Applied Mathematics, 2010, 48 (7), pp. 4292-4316. ⟨hal-00395589⟩
  • Olivier Bokanowski, Nicolas Forcadel, Hasnaa Zidani. L^1-error estimate for numerical approximations of Hamilton-Jacobi-Bellman equations in dimension 1.. Mathematics of Computation, American Mathematical Society, 2010, 79 (271), pp.1395--1426. ⟨inria-00267644⟩
  • Olivier Bokanowski, Emiliano Cristiani, Hasnaa Zidani. An efficient data structure to solve front propagation problems. Journal of Scientific Computing, Springer Verlag, 2010, 42 (2), pp.251--273. ⟨10.1007/s10915-009-9329-6⟩. ⟨inria-00273977v2⟩
  • Olivier Bokanowski, Nadia Megdich, Hasnaa Zidani. Convergence of a non-monotone scheme for Hamilton-Jacobi-Bellman equations with discontinuous data. Numerische Mathematik, Springer Verlag, 2010, 115 (1), pp.1--44. ⟨10.1007/s00211-009-0271-1⟩. ⟨inria-00193157⟩
  • Benjamin Bruder, Olivier Bokanowski, Stefania Maroso, Hasnaa Zidani. Numerical approximation for a superreplication problem under gamma constraints. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (3), pp.2289-2320. ⟨10.1137/080725222⟩. ⟨hal-00278077⟩
  • Olivier Bokanowski, Stefania Maroso, Hasnaa Zidani. Some convergence results for Howard's algorithm. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2009, 47 (4), pp.3001--3026. ⟨10.1007/s00245-006-0865-2⟩. ⟨inria-00179549⟩
  • Olivier Bokanowski, Ariela Briani, Hasnaa Zidani. Minimum time control problems for non autonomous differential equations. Systems and Control Letters, Elsevier, 2009, 58 (10-11), pp.742-746. ⟨10.1016/j.sysconle.2009.08.003⟩. ⟨hal-00387803v2⟩
  • Olivier Bokanowski, Hasnaa Zidani. Anti-dissipative schemes for advection and application to Hamilton-Jacobi-Bellmann equations. Journal of Scientific Computing, Springer Verlag, 2007, 30 (1), pp.1-33. ⟨10.1007/s10915-005-9017-0⟩. ⟨hal-00878221⟩
  • Olivier Bokanowski, Nadia Megdich, Hasnaa Zidani. A method for optimal control problems. Revue Africaine de Recherche en Informatique et Mathématiques Appliquées, INRIA, 2006, Volume 5, Special Issue TAM TAM'05, november 2006, pp.256-271. ⟨10.46298/arima.1867⟩. ⟨hal-01263431⟩
  • Olivier Bokanowski, José Lopez, Oscar Sanchez, Juan Soler. Long time behaviour to the Schrödinger-Poisson-$X\sp\alpha$systems.. Lecture Notes in Physics, Springer, 2006, 690, pp.217-232. ⟨hal-00112060⟩
  • Olivier Bokanowski, Sophie Martin, Rémi Munos, Hasnaa Zidani. An anti-diffusive scheme for viability problems. Applied Numerical Mathematics, Elsevier, 2006, 56 (9), pp.1147-1162. ⟨hal-00112062v2⟩
  • Olivier Bokanowski, Mohammed Lemou. Fast multipole method for multivariable integrals. SIAM Journal on Numerical Analysis, Society for Industrial and Applied Mathematics, 2005, 42, pp.2098-2117. ⟨hal-00112057⟩
  • Olivier Bokanowski, Ian Schindler, Hasnaa Zidani. On the minimization of the energy of a free-electron gas with constrained density function. Nonlinear Analysis: Theory, Methods and Applications, Elsevier, 1999, 35 (8), pp.1073-1090. ⟨hal-00982466⟩

Conference papers7 documents

  • Olivier Bokanowski, Eric Bourgeois, Anna Desilles, Hasnaa Zidani. Payload optimization for multi-stage launchers using HJB approach and application to a SSO mission. The 20th IFAC World Congress , Jul 2017, Toulouse, France. ⟨10.1016/j.ifacol.2017.08.647⟩. ⟨hal-01598665⟩
  • Mohamed Assellaou, Olivier Bokanowski, Anna Desilles, Hasnaa Zidani. A Hamilton-Jacobi-Bellman approach for the optimal control of an abort landing problem. 2016 IEEE 55th Conference on Decision and Control (CDC), Dec 2016, Las Vegas (USA), United States. pp.3630-3635, ⟨10.1109/CDC.2016.7798815⟩. ⟨hal-01484196⟩
  • Hasnaa Zidani, Olivier Bokanowski, Eric Bourgeois, Anna Desilles. HJB approach for a multi-boost launcher trajectory optimization problem. IFAC ACA 2016, IFAC, Aug 2016, Sherbrooke, Canada. ⟨hal-01357763⟩
  • Eric Bourgeois, Olivier Bokanowski, Anya Désilles, Hasnaa Zidani. Optimization of the launcher ascent trajectory leading to the global optimum without any initialization: the breakthrough of the HJB approach. 6TH EUROPEAN CONFERENCE FOR AERONAUTICS AND SPACE SCIENCES (EUCASS), Jun 2015, Kraków, Poland. 12 p. ⟨hal-01254164⟩
  • Anna Desilles, Hasnaa Zidani, Olivier Bokanowski, Eric Bourgeois. Global optimization approach for the climbing problem of multi-stage launchers. IFIP 2015, Jun 2015, Sophia-Antipolis, France. ⟨hal-01228557⟩
  • Olivier Bokanowski, Emiliano Cristiani, Julien Laurent-Varin, Hasnaa Zidani. Hamilton-Jacobi-Bellman approach for the climbing problem for heavy launchers. 20th International Symposium on Mathematical Theory of Networks and Systems, Jul 2012, Melbourne, Australia. ⟨hal-00724842⟩
  • Olivier Bokanowski, Hasnaa Zidani. Minimal Time Problems with Moving Targets and Obstacles. 18th IFAC World Congress, 2011, Milano, Italy. pp.2589-2593, ⟨10.3182/20110828-6-IT-1002.02261⟩. ⟨inria-00629166⟩

Book sections1 document

  • Olivier Bokanowski, Eric Bourgeois, A Désilles, Hasnaa Zidani. Global optimization approach for the ascent problem of multi-stage launchers. In: Bock H.G., Jäger W., Kostina E., Phu H.X. (eds). Modeling, Simulation and Optimization of Complex Processes HPSC 2018. Springer, Cham., pp.1--42, 2021, 978-3-030-55239-8. ⟨10.1007/978-3-030-55240-4_1⟩. ⟨hal-01113819⟩

Other publications1 document

  • Olivier Bokanowski, Emiliano Cristiani, Julien Laurent-Varin, Hasnaa Zidani. Hamilton-Jacobi-Bellman approach for the climbing problem for multi-stage launchers. 2010. ⟨hal-00537649⟩

Preprints, Working Papers, ...4 documents

  • Olivier Bokanowski, Athena Picarelli, Christoph Reisinger. Stability and convergence of second order backward differentiation schemes for parabolic Hamilton-Jacobi-Bellman equations. 2018. ⟨hal-01628040v2⟩
  • Olivier Bokanowski, Athena Picarelli, Christoph Reisinger. High-order filtered schemes for time-dependent second order HJB equations. 2016. ⟨hal-01368202v2⟩
  • Olivier Bokanowski, Maurizio Falcone, Smita Sahu. AN EFFICIENT FILTERED SCHEME FOR SOME FIRST ORDER HAMILTON-JACOBI-BELLMAN EQUATIONS . 2014. ⟨hal-01094261⟩
  • Olivier Bokanowski, Yingda Cheng, Chi-Wang Shu. Convergence of discontinuous Galerkin schemes for front propagation with obstacles. 2014. ⟨hal-00834342v3⟩

Reports3 documents

  • Olivier Bokanowski, Nadia Megdich, Hasnaa Zidani. An adaptative antidissipative method for optimal control problems. [Research Report] RR-5770, INRIA. 2005, pp.21. ⟨inria-00070250⟩
  • Olivier Bokanowski, Sophie Martin, Remi Munos, Hasnaa Zidani. An anti-diffusive scheme for viability problems. [Research Report] RR-5431, INRIA. 2004, pp.20. ⟨inria-00070576⟩
  • Olivier Bokanowski, Hasnaa Zidani. Anti-dissipative schemes for advection and application to Hamilton-Jacobi-Bellman equations. [Research Report] RR-5337, INRIA. 2004, pp.32. ⟨inria-00070664⟩